# SDR UPS04841989

- Difficulty date: February 23, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- Aircraft time: 80,012 hours, 25,717 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pad
- Part number: 37517382
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP CORROSION ABOVE WING BOTTLE BOLT, LOCATED IN RIGHT W/W FWD BULKHEAD, UPPER O/B CORNER.  REMOVED RIGHT OVERWING EMERGENCY HATCH AND PANEL 292F TO FOM.  REMOVED CORRODED PAD FROM RIGHT WHEEL WELL IAW DC8 SRM 51-1-20D.  INSTALLED PAD AND PANEL 292F IAW DC8 SRM 51-1-20D, 51-3-1, AND 51-3-0.  INSTALLED RIGHT OVERWING EMERGENCY HATCH IAW DC8 SMM 52-20-02.
